MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS HD AOX MB 38X28; PROSTH HIP, SEMICONSTRAIN, METAL/CERAMIC/POLYM, CEMENT OR NONPOROUS, UNCEMENTED

DEPUY IRELAND - 3015516266 EMSYS HD AOX MB 38X28; PROSTH HIP, SEMICONSTRAIN, METAL/CERAMIC/POLYM, CEMENT OR NONPOROUS, UNCEMENTED
Catalog Number 473238028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient wound did not heal.I&d was performed.Head and liner were exchanged.There was no surgical delay.Doi: on (b)(6) 2025, dor: on (b)(6) 2025, affected side: right hip.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: h3, h6: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.No device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.

Brand Name
EMSYS HD AOX MB 38X28
Common Device Name
PROSTH HIP, SEMICONSTRAIN, METAL/CERAMIC/POLYM, CEMENT OR NONPOROUS, UNCEMENTED
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21700396
Report Number1818910-2025-04610
Device Sequence Number12740196
Product Code LZO
UDI-Device Identifier10603295529491
UDI-Public(01)10603295529491(17)20291031(10)4640665
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K231522
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number473238028
Device Lot Number4640665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale